# SDR HALA2011100300426

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 34,577 hours, 6,421 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Mmr
- Part number: 0665000291101
- Part serial: RMA55B02623
- Condition: Inoperative
- Part time: 46,196 hours, 8,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ECIAS MSG APPEARED ON POS REF PAGE W/FMS IN IRS MODE RNP/ACTUAL NRS KEEP RUNNING UP TO 4.00 (NM).  REPLACED NR1 MMR IAW AMM 34-31-01. OPS CHECKED OK IAW AMM34-21-00.
